# SDR ERAA082924

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 6,256 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762102
- Part serial: 0754
- Condition: Leaking
- Location: Emergency Mlg
- Part time: 920 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG IS LEAKING THROUGH FABRIC IN SEVERAL PLACES. COMPLIED WITH ALL REPAIRS , TESTS AND INSPECTIONS IAW 25-60-95.
